CSN Login
Members Online: 2

Fatigue

kikz's picture
kikz
Posts: 1300
Joined: Jun 2010

I have been experiencing fatigue some days.  I asked the onc if it could be caused by the tumors and she said no based on what she saw in the petscan.  So I am thinking it is the Aromasin.  On some days I have to lay down after I shower, before I get dressed.  Then rest again after I get dressed.  I felt this way at the beginning three years ago before I had any treatment.  I hate feeling like this.  I get shaky when I stand and feel slightly lightheaded.

If I feel like this now what will happen if (I hope it's an if) I have chemo?

Has anyone experienced this?

 

Karen

Alexandra's picture
Alexandra
Posts: 1301
Joined: Jul 2012

Karen, sorry you are feeling this way. It's quite possible that your feeling tired is caused by Aromasin. Aromasin's most common side effects are: hot flashes, nausea, and fatigue. 

I am 3.5 months out of chemo and I still feel tired and sleepy, especially in the afternoons. I still can't get to the top of the stairs without taking a break and catching my breath. I happen to live in a 3-story house, with laundry in the basement; so there is a LOT of stairs. I wrote before about feeling light-headed, loosing consciousness and running into a wall, costing me $$ in repairs. It was not the first time. Medications I am on (Premarin, Calcium + vitamin D3 and Metformin) can't be responsible for fatigue. I blame permanent damage caused by chemo and surgical menopause. Maybe it will subside with time, maybe not.

On Friday I saw the doctor specializing in menopause relief for gyno-onc patients who had prescribed me estrogen in the past. When I tried to complain about fatigue, dry skin, some vaginal issues, she was not too interested. She said "it is what it is, it's not going to get any better, your expectations are too high, you are lucky to be alive, you have to learn to live with minor inconveniences, and there is no need to come back other than for CA125 tests". And gave me prescription for 3 years' worth of Premarin refills.

Sometimes I get the feeling from some doctors that I am an annoying nuisance interfering with their god-like activities instead of thanking them on my hands and knees for being castrated and filled with chemo poison. And some doctors are great, like my family doctor of 15 years who always listens, treats you like an equal and does not talk down to you. And those are the ones I am grateful to.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2015 © Cancer Survivors Network